Home > Table of Contents


Proceedings of 2009 International Symposium on Computer Science and Computational Technology (ISCSCT 2009)

Huangshan, China, December 26-28, 2009

Editors: Fei Yu, Guangxue Yue, Jian Shu, Yun Liu

AP Catalog Number: AP-PROC-CS-09CN005

ISBN: 978-952-5726-07-7 (Print), 978-952-5726-08-4 (CD-ROM)

Page(s): 258-261

Convexity conditions of Planar Parametric Curves and its Properties

Kui Fang, Xinghui Zhu, Wu Luo, Juan Wang, and Yujuan Wang

Full text: PDF


Based on the original geometrical definition of the planar parametric convex curve, the local convexity and the global convexity on parametric curve are discussed, a few properties are obtained, and a necessary and sufficient condition is presented for the local convexity of a general planar parametric curve.

Index Terms

planar parametric curves, convexity, Relative curvature

Copyright @ 2009 ACADEMY PUBLISHER All rights reserved